American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Bernard. The dynamics of pseudographs in convex Hamiltonian systems. J. Amer. Math. Soc. 21 (2008) 615-669. MR 2393423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alessandra Celletti and Luigi Chierchia. KAM stability and celestial mechanics. Memoirs of the AMS 187 (2007) MR 2307840.
Book volume table of contents   

[4] Amadeu Delshams, Rafael de la Llave and Tere M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: heuristics and rigorous verification on a model. Memoirs of the AMS 179 (2006) MR 2184276.
Book volume table of contents   

[5] Chong-Qing Cheng. Minimal invariant tori in the resonant regions for nearly integrable Hamiltonian systems. Trans. Amer. Math. Soc. 357 (2005) 5067-5095. MR 2165398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yong Li and Yingfei Yi. Persistence of lower dimensional tori of general types in Hamiltonian systems. Trans. Amer. Math. Soc. 357 (2005) 1565-1600. MR 2115377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Inmaculada Baldomá and Ernest Fontich. Exponentially small splitting of invariant manifolds of parabolic points. Memoirs of the AMS 167 (2004) MR 2025418.
Book volume table of contents   

[8] Amadeu Delshams, Rafael de la Llave and Tere M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 125-134. MR 2029474.
Abstract, references, and article information   
View Article: PDF

[9] P. Lochak, J.-P. Marco and D. Sauzin. On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems. Memoirs of the AMS 163 (2003) MR 1964346.
Book volume table of contents   

[10] Richard B. Sowers. Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002) 853-900. MR 1867364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony D. Blaom. A geometric setting for Hamiltonian perturbation theory. Memoirs of the AMS 153 (2001) MR 1848237.
Book volume table of contents   


Results: 1 to 11 of 11 found      Go to page: 1